Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Constant headaches, fatigue, weight gain, cold hands and feet, insomnia, on Synthroid. Should I increase the dosage?

I RECENTLY HAD BLOODWORK DONE TO CK THYROID. I AM CURRENTLY TAKING SYNTHROID - 50 MG/DAY. I HAVE HAD A HYSTERECTOMY 8 MO. AGO, BUT STILL HAVE OVARIES. I HAVE CONSTANT HEADACHES, FATIGUE , TROUBLE WITH WEIGHT, COLD HANDS N FEET, INSOMNIA . I HAVE TOLD MY DOCTOR ABOUT THESE SYMPTOMS, BUT HE SAYS MY RESULTS ARE NORMAL. I ORDERED A FAXED COPY OF THE REPORT: TSH W/REFLEX TO FT4 IS .33 , T4 FREE IS 1.4, FSH IS 20.0. IS IT POSSIBLE I NEED AN ADJ. TO THE MG. OF SYNTHROID? OR SHOULD I TRY A NEW MED.? THANK YOU! :)
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
HI
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that this is the functional condition and anxiety depression may be the likely cause of this it is better to keep the stress level low instead of thinking to increase the dose or adding some new drug, hope this information helps you, take care and have a nice day.
Answered: Thu, 19 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor